9 doctors weighed in:
Can atrial fibrillation cause ed?
9 doctors weighed in

Dr. Jesse Mills
Urology
5 doctors agree
In brief: No
Afib cannot directly cause ed.
Medicines used to treat afib can impair erections and conditions associated with afib such as heart failure, coronary disease also can cause ed.

In brief: No
Afib cannot directly cause ed.
Medicines used to treat afib can impair erections and conditions associated with afib such as heart failure, coronary disease also can cause ed.
Dr. Jesse Mills
Dr. Jesse Mills
Thank
Dr. Calvin Weisberger
Internal Medicine - Cardiology
1 doctor agrees
In brief: Atrial fibrillation
To achieve erection you have to have enough inflow to the penis and basal constrictors working to damp the outflow.
Afib in some people can impair blood flow enough to interfere with inflow, especially in patients with atherosclerotic disease in the pelvic vessels.

In brief: Atrial fibrillation
To achieve erection you have to have enough inflow to the penis and basal constrictors working to damp the outflow.
Afib in some people can impair blood flow enough to interfere with inflow, especially in patients with atherosclerotic disease in the pelvic vessels.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Dr. John Garner
Internal Medicine - Cardiology
In brief: No, but…
Atrial fibrillation is frequently associated with other cardiovascular disease.
In patients with cardiovascular disease, damage to the blood vessels is rarely limited to only a single vessel, or even a single organ. The artery supplying the penis is relatively small and relatively easily occluded, and so cardiovascular disease may unify these two problems.

In brief: No, but…
Atrial fibrillation is frequently associated with other cardiovascular disease.
In patients with cardiovascular disease, damage to the blood vessels is rarely limited to only a single vessel, or even a single organ. The artery supplying the penis is relatively small and relatively easily occluded, and so cardiovascular disease may unify these two problems.
Dr. John Garner
Dr. John Garner
Thank
Read more answers from doctors